# SDR RAIA960917

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224127
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 11,344 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

PAH - FLT 7361 - RIGHT ENGINE FIRE DETECT LIGHT ILLUMINATED AT 80 PERCENT TQ.  WHEN THE POWER WAS DROPPED BELOW 80 PERCENT TORQUE THE LIGHT EXTINGUISHED.  MAINTENANCE REPLACED THE RIGHT ENGINE FIRE LOOP.  (M)
